# SDR VNAA9801002

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: De-Ice Lead
- Part number: B6444
- Condition: Defective
- Location: Lt Prop
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, LT PROPELLER HEAT FAILED.  CREW RETURNED TO GATE AND CONTACTED MAINTENANCE CONTROL.  DEFERRED LT PROPELLER HEAT SYSTEM IN ACCORDANCE WITH MEL 30-1-3.  AIRCRAFT THEN COMPLETED FLIGHT TO PIT.  PIT MAINTENANCE INSPECTED AIRCRAFT AND REPAIRED BROKEN DE-ICE LEAD.  OPERATIONAL CHECK OF SYSTEM GOOD AND AIRCRAFT APPROVED FOR RETURN TO SERVICE.
